# SDR UALA2011012500415

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,158 hours, 12,808 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 9F21904503
- Part serial: 1
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY PIGTAIL-ELECTRICAL INOPERATIVE AT AFT CTR-AFT GAL 425.  THE WIRE IS OVRHEATING AND SPARKING, REPLACED PIGTAIL AT N52. OPS NORMAL.
